# SDR SWIA95770

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque  Sensor
- Part number: 311694201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT 2,300 FT, THE TORQUE GAUGE BECAME ERRATIC AND TWO SECONDS LATER THE LT ENGINE AUTO FEATHERED.  REPLACED TORQUE SENSOR WITH SERVICEABLE UNIT, RAN ENGINE OPS CKS GOOD.
